# SDR ORJA9920

- Difficulty date: January 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N751RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49779
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: EM1267
- Condition: Discharged
- Location: Rows 9-26
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AT PHOENIX, FLOOR PROXIMITY LIGHTING IS OUT FROM SECTINOS 9-26, IN NEED OF TROUBLESHOOTING AND REPAIR.  REMOVED AND REPLACED BATTERIES IN BATTERY PACKS.  ALL SEAT LIGHTING WORKS WELL AS PER MM 33-53-00.  (M)
